# SDR DALA2015021701391

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Eyebolt
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DUST COVER OF BEARINGS ON ATTACH POINT HINGE NR 2, 3, AND 5 REAR SPAR HORIZONTAL STABILIZER LT SIDE.  EYEBOLTS ON ATTACH POINT HINGE NR 2, 3 AND 5 AT SPAR HORIZONTAL STABILIZER LT SIDE WERE REPLACED IAW CMM 27-30-2.
